Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Irritation, burning sensation, discoloration on penis head after intercourse. What could be the reason?

Hi Dr. Grief, I m a 53 year old white male who had intercourse with a new partner 4 days ago. We used a condom which I have not done in years. The condom came off at some point towards the end of our engagment. I began, within a few minutes, to notice an irritation on the head of my penis and a slight burning sensation. There is some light discoloration in the area as well. I m obviously concerned but logically can t connect a fairly rapid onset with an std . The condom was non- latex (not an animal skin fourex type) so I m thinking (wishfully so) that there is some sort of demitological reaction to the condom. Am I just kidding myself?
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi...it is definitely an allergic reaction... either to the condom or to the vaginal fluids of your partner...

Dr. Ashish Verma
Answered: Sat, 28 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor